advertisement

Diabetes

Question
Posted by: linda allen | 2019/08/29

Q.

i am a diabetic and now inject once week

i am a diabetic and for six week have been taking antibiotics and now I have cellulitis in both legs. I am worried about another problem that has occurred when I inhale my breath I have a very sharp pain in both legs . please can you tell me why this is happing

Expert's Reply

A.

Diabetes expert
- 2019/09/02

Hi

The pain may be related to the cellulitis, as I can't explain the pain in the legs in any other way, particularly when breathin in. If related to the cellulitis, then it will improve

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.